A rational spline model approximation and control of output probability density functions for dynamic stochastic systems

H. Wang, H. Yue

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

This paper presents a new method to model and control the shape of the output probability density functions for dynamic stochastic systems subjected to arbitrary bounded random input. A new rational model is proposed to approximate the output probability density function of the system. This is then followed by the design of a novel nonlinear controller, which guarantees the monotonic decreasing of the functional norm of the difference between the measured probability density function and its target distribution. This leads to a desired tracking performance for the output probability density function. A simple example is utilized to demonstrate the use of the proposed modelling and control algorithm and encouraging results have been obtained.
Original languageEnglish
Pages (from-to)93-105
Number of pages13
JournalTransactions of the Institute of Measurement and Control
Volume25
Issue number2
DOIs
Publication statusPublished - 2003

Keywords

  • stochastic systems
  • rational spline model
  • dynamic stochastic systems

Fingerprint Dive into the research topics of 'A rational spline model approximation and control of output probability density functions for dynamic stochastic systems'. Together they form a unique fingerprint.

Cite this